|Meds for lipodystrophy
Dec 30, 2003
I am on meds since febr.2000 and after 16 month i've got Lipoatrophy. I was on atazanavir zerit en videx. After the news that zerit could be the problem i have switched to atazanavir, epivir en viread since oct.2002 but till now on I have not seen any progress in fat improvement. Now i have to my doc in jan.2004 and I want to suggest to switch to abacavir. What is the best combination?. Can I go on with atazanavir and epivir. I hope you can give me an advise for the future? My limbs are very thin inspite of my exercises and i wish so deeply that my fat recover once. P.L. Holland
Response from Dr. Moyle
Dear PL, I would stick with what you are on. Most likely it is simply taking a long time for the fat to recover. Some estimates are that it may take 3-5 years before fat levels get back to normal so patience is the watchword here. In the mean time there are few things that can help the fat recover faster so the only quick fix options are using facial fillers, like NewfIll, to improve things. I hope this helps Regards Graeme Moyle
sores or bumps on head and nostrils
- Burning Penis After Touching Sperm Worried I Have HIV
- Burning Urethra After Rubbing Penis Worried I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Can Animal And Insect Bites Transmit Hepatitis?
- Can You Get Genital Herpes From A Cold Sore?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.